# SDR SWAA2022102863825

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 55,340 hours, 36,169 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER FWD SLIDING SEAL BENT/CRACKED AT UPPER ATTACH POINT / [01] AFTER FURTHER EVALUATION FOUND RETAINER TO BE LOOSE AND SEAL IS NOT CRACKED. REF FAULT TTG8Q00FP8JU FOR CORRECTION;[02] C/W INSP
